2 doctors weighed in:
Will taking too much blood thinning supplements like garlic, fish oil and flaxseed make you feel lightheaded?
2 doctors weighed in

Dr. Andrew Dutka
Neurology
In brief: Not likely
Garlic, flax and fish oil all affect blood clotting slightly, and should not make you lightheaded, unless they triggered major bleeding internally.
Severe bleeding from these supplements is almost unheard of; their effects are modest and apparent only in a slight reduction in heart attack and stroke risk.

In brief: Not likely
Garlic, flax and fish oil all affect blood clotting slightly, and should not make you lightheaded, unless they triggered major bleeding internally.
Severe bleeding from these supplements is almost unheard of; their effects are modest and apparent only in a slight reduction in heart attack and stroke risk.
Dr. Andrew Dutka
Dr. Andrew Dutka
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
In brief: It could
Cut back on one of these at a time to see which is the culprit.
If it continues despite stopping, then see your doctor.

In brief: It could
Cut back on one of these at a time to see which is the culprit.
If it continues despite stopping, then see your doctor.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors